# SDR M36R20120114001

- Difficulty date: January 14, 2013
- Submitted: January 14, 2013
- Operation: General aviation
- Aircraft: N1037N
- Make and model: Cessna 208B
- Aircraft serial: 208B0334
- Aircraft time: 8,916 hours, 14,045 cycles
- Engine: Pwa PT6A114A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: CM358930W31X1000
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE NR 1 AVIONICS SWITCH WAS STUCK AND THE NR 2 AVIONICS SWITCH WAS ALSO REPORTED INOPERATIVE WHEN PLACED IN THE ON POSITION.  ON INSPECTION, FOUND THAT BOTH AVIONICS SWITCHES HAD FAILED.   IT WAS ALSO LATER DETERMINED THAT THE 2 SWITCHES WERE WIRED INCORRECTLY WHEN REFERENCED TO THE WIRING DIAGRAM.  THE WIRING WAS CONFIGURED SO THAT IF THE NR 2 SWITCH FAILED THE NR 2 BUSS COULD NOT BE ENERGIZED USING THE AVIONICS BUSS TIE SWITCH.
